Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

Interpolation of electromagnetic radiated fields over a plane by nonuniform samples

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bucci, O.M. ; Dipartimento di Ingegneria Elettrica, Naples Univ., Italy ; Gennarelli, C. ; Savarese, C.

An iterative algorithm is developed which allows the interpolation of two-dimensional band-limited functions from nonuniformly distributed samples. Such a scheme is based on optimal sampling expansions of central type and is applied to the interpolation of electromagnetic fields over a plane. The algorithm can be applied whenever the “average” sample's density is higher than the Nyquist one and there is a one-to-one correspondence between the nonuniform samples and a lattice of the uniform ones, which associates at each uniform sampling point the nearest nonuniform sampling point. As compared with the optimal linear estimation algorithm, the procedure is computationally much more efficient. Many numerical simulations have assessed the rapid convergence of the method as well as its stability with respect to both absolute and relative errors in the data

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:41 ,  Issue: 11 )